A 36-year-old male asked:
dx w/ra & malt nhl, severe feet swell, rash and extreme bone/joint pain after 2nd dose of rituxan (rituximab). will this go away? how long do side effects last??
2 doctor answers
Dr. Jeffrey Kass answered
27 years experience Podiatry
If you are having: A side effect of a medication you don't wait for it to go away you inform your physician IMMEDIATELY!!!!
Answered on Jul 29, 2014
Dr. Jeffrey Faggard answered
20 years experience Internal Medicine
Let your doctor know: Hypersensitivity reactions can occur with Rituxan (rituximab) particularly after getting a second dose. I'm sure they pre-medicated with steroids but that is not fool proof. Without seeing you it may be just a mild inflammatory reaction from getting a medication like Rituxan (rituximab) which would subside in 7-14 days, but I would call your doctor ASAP to make sure it is not a more serious reaction.
Answered on Jul 31, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!